On stability in game problems of finding Nash set
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
602 0
Căutarea după subiecte
similare conform CZU
90C27+90C29 (1)
Archaeology (860)
SM ISO690:2012
BUKHTOYAROV, Sergei; KUZMIN, Kiril. On stability in game problems of finding Nash set. In: Computer Science Journal of Moldova. 2004, nr. 3(36), pp. 381-386. ISSN 1561-4042.
EXPORT metadate:
Google Scholar

Dublin Core
Computer Science Journal of Moldova
Numărul 3(36) / 2004 / ISSN 1561-4042

On stability in game problems of finding Nash set
CZU: 90C27+90C29

Pag. 381-386

Bukhtoyarov Sergei, Kuzmin Kiril
Belarusian State University
INTAS Optimisation of Tartaric acid and enonotanines extraction from winery wastes and their utilization for the synthesis of new compounds with biological activity and antioxidant properties
Disponibil în IBN: 4 iulie 2017


A finite game of several players in the case of linear payoff functions is considered. Stability of the problem of finding the set of Nash equilibrium situations is investigated. The formula of the stability radius of this problem is derived.

non-cooperative finite game, Nash equilibrium situation,

stability radius